# SDR DLM88080165

- Difficulty date: February 5, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- Aircraft time: 51,489 hours, 40,242 cycles
- Engine time: 18,790 hours, 25,463 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 329001470
- Part serial: DL784
- Condition: Failed
- Location: Nr 2
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 TIRE BLOWN IN LANDING LGA (MCC/1600Z), MED AUTOBRAKES IN USE AT TIME.  REMOVED AND REPLACED NR 1 AND NR 2 MAIN TIRES INSPECTED A/C AND INLET OF NR 1 AND NR 2 ENG NO DAMAGE FOUND, PERFORMED ANTI-SKID TEST AND INSPECTED TRANSDUCERS ON NR 1 AND NR 2 AXLES ALL NORMAL.  ITEM NR 2 REMOVED AND REPLACED ANTI-SKID CONTROL PER M/M 32-43-04-201 WORKING NML.
